# SDR IPXA2024112644825

- Difficulty date: November 2, 2024
- Submitted: November 27, 2024
- Operation: Air carrier
- Aircraft: N467UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25483
- Aircraft time: 34,122 hours, 20,938 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Tee Fitting
- Part number: 149N7130
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAULT : STR TEE CHORD SUPPORT FOR WTB FAIRINGS AT STA 900 HAS CORROSION FROM LBL 20 TO RBL 20 APPROX. INSTALLED  4EA PLATES-5, 4EA PLATES-6 AND 1EA OUTBOARD CHORD IAW SRM 51-40-02-0G-0 AND SRM 51-70-12-0G-0 P/N: BACB30NX6K8 BTCH: 4302209 P/N: BACC30AB6S BTCH: 4310489 P/N: BACB30MY6K3 BTCH: 4330644 P/N: BACB30MY6K4 BTCH: 4295450 P/N: BACB30NX8K5 BTCH: 4325857 P/N: BACB30NW6K4 BTCH: 4334133 P/N: BACN10YT3CD BTCH: 1292562 P/N: NAS1149D0332K BTCH: 4274217 P/N: BACR15DR3AC6 BTCH: 3809587 P/N: BACN10GF3A02 BTCH: 4345206 P/N: BACC30M6 BTCH: 4345026 REVIEWED
